# SDR UIEA201000007

- Difficulty date: January 30, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 47,704 hours, 7,409 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shim
- Condition: Migrated
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM MIGRATION WAS FOUND BETWEEN RT LONGERON FITTING AND FUSELAGE SKIN AT STA 1241, RBL 128, WL 175.  REPAIR IN IAW EI NR T2010A53B-137 REV 00.  CHECK CONDITION NORMAL AND JOB COMPLETED.  INITIAL AND REPEAT INSPECTION AT EVERY C-CHECK NOT TO EXCEED 24 MONTHS PER EO NR 4453A323.
